Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the application of dynamic programming to a class of implicit variational problems

Authors: Richard Bellman and John M. Richardson
Journal: Quart. Appl. Math. 17 (1959), 231-236
MSC: Primary 90.00
DOI: https://doi.org/10.1090/qam/120039
MathSciNet review: 120039
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, Dynamic programming, Princeton University Press, Princeton, N. J., 1957 MR 0090477
  • [2] R. Bellman, I. Glicksberg and O. Gross, On the ``bang-bang'' control problem, Quart. Appl. Math. 14, 11-18 (1956) MR 0078516
  • [3] R. Bellman, Functional equations in the theory of dynamic programming--VI: A direct convergence proof, Ann. Math. 65, 215-223 (1957) MR 0083675

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 90.00

Retrieve articles in all journals with MSC: 90.00

Additional Information

DOI: https://doi.org/10.1090/qam/120039
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society